# SDR UALA2010091303381

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 75,052 hours, 12,111 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHT AT AFT OF 2RMED INOP (767).   RELAMPED (767) TWICE BUT NO HELP. REQUIRES ADDITIONAL TROUBLESHOOTING REPLACED BATTERY PACK, NO HELP. TRIED NEW BATT PACK & CHARGER AT POS M733 (STA 1406 BY SEATS 39JH), NO HELP. REPLACED CHARGER AT POS M733.
